# SDR CA100208003

- Difficulty date: January 29, 2010
- Submitted: March 1, 2010
- Operation: General aviation
- Make and model: Beech A100
- Aircraft time: 28,323 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCB4TN3
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Cracked
- Location: Fuselage
- Part time: 33,363 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACKS FOUND IN THE LT & RT WHEEL WELL ON THE OTBD KEEL RIB.  REPAIR ANGLES INSTALLED IAW MFG FIELD REPAIR NR FR-KA-03216. (TC 20100208003)
